# SDR ASAA2018031023869

- Difficulty date: March 10, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 10,753 hours, 3,581 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Burned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE APU, FOUND WIRES AT NR 1 EGT THERMOCOUPLE WERE BURNED. ACFT GROUNDED.   REMOVED AND REPLACED APU HARNESS IAW AMM 49-11-01-400-802. PERFORMED APU OPERATIONAL TEST IAW AMM 49-11-00-710-801. OPS CHECKED GOOD. PERFORMED APU BITE PROCEEDURE IAW AMM 49-61-00-700-801. NO FAULTS.
